# SDR TRAX200600302

- Difficulty date: May 31, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 7,881 hours, 6,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B 484 IS CRACKED.  CUT AWAY DAMAGED FLANGE. MADE A NEW ANGLE. NDT CUTLINE ON W/C 237. FABRICATED ANGLES FLUORESCENT INSPECTION PERFORMED. NO CRACKS IAW CRJ NDTM 51-20-08. INSTALLED ANGLE IAW REO 601R-53-41-059.  (CLOSED)
